• Users Online: 692
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
IMAGES
Year : 2016  |  Volume : 3  |  Issue : 3  |  Page : 244-246

Nicolau syndrome caused by the "self-injection" of diclofenac


1 Department of Internal Medicine, Findikli State Hospital, Rize, Turkey
2 Department of Infectious Diseases and Clinical Microbiology, Dr. Munif Islamoglu Kastamonu State Hospital, Kastamonu, Turkey
3 Department of Emergency Medicine, Findikli State Hospital, Rize, Turkey
4 Department of Dermatology, Recep Tayyip Erdogan University Medical School, Rize, Turkey
5 Department of Internal Medicine, Malatya State Hospital, Malatya, Turkey
6 Department of Internal Medicine, Faculty of Medicine, Sakarya University, Sakarya, Turkey
7 Department of General Surgery, Findikli State Hospital, Rize, Turkey

Correspondence Address:
Selcuk Yaylaci
Department Of Internal Medicine, F?nd?kl? State Hospital
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-3334.183768

Rights and Permissions

Nicolau syndrome (NS) is a rare injection-related local complication. Some drugs have been implicated to cause this syndrome. Several cases were previously reported in the literature. In this paper, an interesting case of NS in a 30-year-old male patient after intramuscular self-injection of diclofenac was presented.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3249    
    Printed59    
    Emailed0    
    PDF Downloaded211    
    Comments [Add]    
    Cited by others 1    

Recommend this journal